Heart Disease Expert Forum
depression as a side effect to Verapamil
About This Forum:

This forum is for questions and support regarding heart issues such as: Angina, Angioplasty, Arrhythmia, Bypass Surgery, Cardiomyopathy, Coronary Artery Disease, Defibrillator, Heart Attack, Heart Disease, High Blood Pressure, Mitral Valve Prolapse, Pacemaker, PAD, Stenosis, Stress Tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

depression as a side effect to Verapamil

Hi, I have high blood pressure, but I have found that most medications to control my high blood pressure have depression as a severe side effect, has anyone else experienced this and did you eventually find one that didn't cause depression.  I need to control my blood pressure, but I also suffer from depression and all the high blood pressure medications have increased my depression so much. Any help/comments to my question would be so much appreciated.  I am currently not on any meds for high blood pressure because I don't want to miss any more work due to depression.  My BP is currently 150/104 with a pulse of 104.
Related Discussions
1495446_tn?1326846403
Certain medications have been reported to cause depression, including some blood pressure medications.  However, there are many different medications that can be used to treat hypertension as well as depression.  I strongly urge you to discuss these problems with your physician.
Blank
Continue discussion Blank
Blank
Request an Appointment
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank